Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Heart Failure
Question: feeling heaviness in chest
|HOT4KIDROCK - Sun Nov 11, 2007 7:25 pm||
past dia. none
past sur. none
family his. unknown
meds. norco, xanax, and celexa
for about the last month i have had almost a constant heaviness in my chest area. also the feeling of my chest feeling squeezed. Is that a sign of heart diesase? What could it be?
|Debbie Miller, RN - Sun Nov 11, 2007 10:35 pm||
Heaviness and squeezing of the chest both can be signs of heart problems. It may not be. But, it would be wise to have it checked out by a doctor. Do not delay in case it is a heart condition.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.